# SDR IPXA2016020398844

- Difficulty date: January 10, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 532027386262DF
- Condition: Damaged
- Location: Bs 1239-1321
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN FLOORBOARD 262DF HAS DAMAGE.  FABRICATED FLOORBOARD IAW EO M-5320-27386-C AND EO M-5320-38342-B.
